# SDR UALA2013041902727

- Difficulty date: April 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 69,199 hours, 12,114 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102042
- Part serial: 93
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MX MESSAGE RT UPPER FLOW CONTROL AND SHUTOFF VALVE  TORQUE IS NOT IN COMMANDED POSITION.   REPLACED RT UPPER FCV IAW MM.  COMPLETED FROM PAR 10H TO END. CHECKED OK.  NO MESSAGES OR FAULTS.
